# SDR DALA13012670857

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,059 hours, 81,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND FIVE SEAT MOUNTED LIGHTS INOPERATIVE.  FOUND BATTERIES DEAD.  REPLACED BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-53-00.  OK FOR SERVICE.
